Alert archive / Colorado / Tornado Warnings in 2025

Tornado Warning 32, NWS Denver/Boulder, CO

August 9, 2025Elbert County, Lincoln County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Aug 9, 2025, 4:27 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 33 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2025, 4:27 PM MDT (22:27 UTC)
Expired
Aug 9, 2025, 5:00 PM MDT
In force
33 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Elbert County, CO, Lincoln County, CO

The radar

The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 4:27 PM MDTHAIL 2.511 S Limon, COReport from mPING: Tennis Ball (2.50 in.).
Aug 9, 4:28 PM MDTHAIL 2.7511 S Limon, COReport from mPING: Baseball (2.75 in.).
Aug 9, 4:28 PM MDTHAIL 37 Ssw Limon, CO
Aug 9, 4:32 PM MDTHAIL 210 S Limon, COReport from mPING: Hen Egg (2.00 in.). Time estimated by radar.
Aug 9, 4:49 PM MDTHAIL 2.59 Sw Hugo, COReport from mPING: Tennis Ball (2.50 in.).
Aug 9, 5:08 PM MDTHAIL 16 S Hugo, COReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 1:52 PM MDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 360 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-409 J/kg
Mixed-layer LCL
3271 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

590 
WFUS55 KBOU 092227
TORBOU
COC039-073-092300-
/O.NEW.KBOU.TO.W.0032.250809T2227Z-250809T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
427 PM MDT Sat Aug 9 2025

The National Weather Service in Denver has issued a

* Tornado Warning for...
  East Central Elbert County in east central Colorado...
  Central Lincoln County in east central Colorado...

* Until 500 PM MDT.

* At 427 PM MDT, a severe thunderstorm capable of producing a 
  tornado was located 11 miles south of Limon, moving southeast at 
  25 mph.

  HAZARD...Tornado and two inch hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Mainly rural areas of East Central Elbert and Central Lincoln 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3912 10382 3918 10375 3910 10342 3887 10362
TIME...MOT...LOC 2227Z 313DEG 20KT 3911 10373

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Bonner
2 follow-up statements
451 
WWUS55 KBOU 092248
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
448 PM MDT Sat Aug 9 2025

COC039-092258-
/O.CAN.KBOU.TO.W.0032.000000T0000Z-250809T2300Z/
Elbert CO-
448 PM MDT Sat Aug 9 2025

...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL ELBERT COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT 
Saturday for a portion of east central Colorado.

&&

LAT...LON 3908 10371 3916 10368 3910 10342 3892 10358
TIME...MOT...LOC 2227Z 313DEG 20KT 3911 10373

$$


COC073-092300-
/O.CON.KBOU.TO.W.0032.000000T0000Z-250809T2300Z/
Lincoln CO-
448 PM MDT Sat Aug 9 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 5 PM MDT FOR CENTRAL 
LINCOLN COUNTY...

At 448 PM MDT, a severe thunderstorm capable of producing a tornado 
was located 10 miles southwest of Hugo, or 15 miles south of Limon, 
moving southeast at 20 mph.

HAZARD...Tornado and three inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Mainly rural areas of Central Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3908 10371 3916 10368 3910 10342 3892 10358
TIME...MOT...LOC 2227Z 297DEG 16KT 3910 10374

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

Bonner
451 
WWUS55 KBOU 092259
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
459 PM MDT Sat Aug 9 2025

COC073-092309-
/O.EXP.KBOU.TO.W.0032.000000T0000Z-250809T2300Z/
Lincoln CO-
459 PM MDT Sat Aug 9 2025

...TORNADO WARNING WILL EXPIRE AT 5 PM MDT FOR CENTRAL LINCOLN 
COUNTY...

The storm which prompted the warning has weakened below severe 
limits, and no longer appears capable of producing a tornado. 
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT 
Saturday for a portion of east central Colorado.

&&

LAT...LON 3908 10371 3916 10368 3910 10342 3892 10358
TIME...MOT...LOC 2248Z 297DEG 16KT 3906 10363

$$

Bonner

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Aug 9, 1:32 PM MDT, 2 hours 55 minutes earlier. Its key messages:

  • Scattered thunderstorms this afternoon through tonight across the urban corridor and eastern plains. Some storms will be strong/severe.
  • Another round of strong to severe thunderstorms possible Sunday across the urban corridor and eastern plains.
  • Elevated to locally critical fire weather conditions across the northern mountains and high valleys this afternoon.
Area forecast discussion, Aug 9, 1:32 PM MDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
132 PM MDT Sat Aug 9 2025

.KEY MESSAGES...

- Scattered thunderstorms this afternoon through tonight across
  the urban corridor and eastern plains. Some storms will be
  strong/severe.

- Another round of strong to severe thunderstorms possible Sunday
  across the urban corridor and eastern plains.

- Elevated to locally critical fire weather conditions across the
  northern mountains and high valleys this afternoon.

&&

.DISCUSSION /Through Saturday/...
Issued at 1250 PM MDT Sat Aug 9 2025

We finally got a reprieve from the blistering heat today, with
morning temperatures ranging from high 50s to low 60s across the
plains. The forecast area should stay below 90 degrees today: mid-
high 80s for the plains and low 60s to low 80s for the
mountains/valleys. Elevated to near critical fire weather conditions
are expected across the northern mountains and high valleys (see
Fire Weather Discussion). However, the main concern today is the
severe weather potential across the urban corridor and plains this
afternoon and evening.

The first round of storms will likely occur in the next hour or so.
Current radar imagery shows a well established Denver cyclone
just east/northeast of DIA, with the associated convergence zone
south of the cyclone and over the Palmer Divide. With continuous
moisture advection into the plains this morning from the E/SE
winds, there is a nice spread of mid 50s to low 60s dewpoint
temperatures. Hi-res guidance has MUCAPE between 1500-2500 J/kg,
EBWD >30 kts and steep mid-level lapse rates above 8 deg C/Km.
This environment would support multiple supercells capable of
producing 1-2" hail and damaging wind gusts up to 60 mph. The
tornado threat is low, but cannot rule out a brief one occurring,
especially along the DCVC. We expect storms to initiate off the
convergence zone on the Palmer Divide and travel east through the
late afternoon/evening. Another area of storm development will be
in northern/northeastern Colorado along a boundary along the
border between Wyoming, Nebraska, and Colorado. We will likely
have a watch out in the near future.

The second round of thunderstorms is expected for the urban corridor
and plains this evening and overnight. However, the severe threat
will be conditional. An upper level shortwave (currently in southern
Idaho) will enter the state tonight, forcing convective initiation
along the foothills/urban corridor and northern plains. With daytime
heating destabilizing the atmosphere, but no afternoon storms to
"use up" that energy, a few strong to potentially severe
thunderstorms are possible. Guidance is in good agreement of MLCAPE
values expected to be up to 2,000 J/kg, EBWD >40 kts and steep lapse
rates. Hail up to 2" will be the main threat again, along with
strong outflow wind gusts. Storms will travel east and could
continue to the early morning hours.

Another round of thunderstorms is expected for Sunday late morning
and early afternoon as the upper level shortwave travels across
the state. The severe threat will be dependent on how long the
overnight storms linger in our forecast area. Models are trending
towards instability building in the morning hours before
convective initiation starts around 11 AM/noon. MLCAPE values
could get up to 1500 J/kg and bulk shear between 30-40 kts. All
severe hazards will be possible, with large hail as the biggest
threat. However, if overnight storms linger past sunrise, initial
storm development could remain sub-severe along southern urban
corridor and Palmer Divide. Regardless of the severe threat, brief
moderate to heavy rain is expected with storms that develop. Due
to the multiple rounds of storms expected today combined with the
storms tomorrow, WPC has introduced a slight risk for excessive
rainfall for parts of Lincoln and Elbert counties. Although,
localized flooding issues are also possible across the eastern
plains.

Below normal temperatures are expected for Sunday and Monday, with
Sunday being our coolest day of the forecast period. Highs should be
in the mid-upper 70s across the plains. On Monday, flow aloft will
turn northerly behind the exiting shortwave, which will keep
temperatures in the low 80s. Scattered showers/thunderstorms are
also possible but should stay sub-severe.

By Tuesday, an upper level ridge will begin to rebuild over the
western United States, which will bring back warm and briefly dry
conditions. Highs are expected to reach mid-high 90s each day.

&&

.AVIATION /18Z TAFS through 18Z Sunday/...
Issued at 1146 AM MDT Sat Aug 9 2025

A boundary associated with the Denver Cyclone is very slowly
moving across the DEN airport grounds. The first storms of the day
are expected to form along this boundary later today. Models so
far have been a too aggressive moving this boundary eastward. Will
continue with the PROB30 beginning at 21Z just in case this
boundary stall over/near DEN. Behind this boundary, northerly
winds are expected to prevail until a southeast outflow produces a
wind shift around or after 00Z.

A second round of showers and thunderstorms are expected this
evening and overnight as an upper level trough pushes through.
Exact timing and locations are still a bit fuzzy from the models
and thus will continue with the PROB30 for tonight.

The best chance for thunderstorms looks to be early Sunday
afternoon. Storms could form as early as 18Z. For this, added a
tempo for thunderstorms 19-23Z Sunday.

&&

.FIRE WEATHER...
Issued at 1250 PM MDT Sat Aug 9 2025

Elevated to locally critical fire weather conditions are expected
across the high country, particularly in Jackson county. Minimum
relative humidity values will range from 9-20% today with breezy
wind gusts up to 25 mph. After sunset, winds will decrease and
moisture increase ahead of an approaching upper level shortwave.
Overnight showers are possible, which will help decrease fire
weather concerns for Sunday. But, with RH values expected to be in
the low teens and breezy wind gusts, elevated fire weather
conditions are possible, especially for areas that didn't see rain
overnight.

Looking at the beginning of next week, dry conditions should
prevail for the mountains/valleys with RH values in the teens to
low 20s. However, winds are expected to be generally light across
the forecast area.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Ideker
AVIATION...Meier
FIRE WEATHER...Ideker
Hazardous weather outlook, Aug 9, 9:02 AM MDT, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
902 AM MDT Sat Aug 9 2025

COZ030>051-101515-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
902 AM MDT Sat Aug 9 2025

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Elevated to near critical fire weather conditions will be possible
again today across the northern mountains and mountain valleys.

Two rounds of showers/thunderstorms expected this afternoon and
overnight. For the afternoon, strong to severe thunderstorms are
possible across the plains, particularly east of the urban
corridor. Main threats will be 1-2" hail and 60+ mph wind gusts.
However, cannot rule out a brief tornado.

A second round of thunderstorms is possible this evening into the
overnight hours for the urban corridor and eastern plains. A few
storms could be strong to severe, with hail being the main threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

For Sunday and Monday, additional afternoon and evening storms
are possible. After that, warm and briefly dry conditions are
expected, with temperatures reaching 90+ degrees each day through
the end of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required today or tonight.

In the hours before

Special weather statement, Aug 9, 2:27 PM MDT, 2 hours before
Special Weather Statement
National Weather Service Denver CO
227 PM MDT Sat Aug 9 2025

COZ045-046-049-092115-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-Washington County CO-Central and East Adams and
Arapahoe Counties CO-
227 PM MDT Sat Aug 9 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WASHINGTON...
NORTHEASTERN ELBERT...EASTERN ARAPAHOE...SOUTHEASTERN ADAMS AND
NORTH CENTRAL LINCOLN COUNTIES UNTIL 315 PM MDT...

At 227 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cottonwood Valley, or 25 miles north of Limon, moving northeast at
20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Cottonwood Valley and Last Chance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3957 10391 3965 10397 3984 10363 3956 10348
      3952 10373 3952 10387
TIME...MOT...LOC 2027Z 246DEG 16KT 3961 10385

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 TO 55 MPH

Bonner
Local storm report, Aug 9, 3:01 PM MDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
301 PM MDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Hail             7 W Cedar Point         39.35N 103.96W
08/09/2025  M1.00 Inch       Elbert             CO   Trained Spotter

            Measured with digital calipers.

&&
Local storm report, Aug 9, 3:02 PM MDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
302 PM MDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     Hail             3 W Cedar Point         39.36N 103.87W
08/09/2025  M1.00 Inch       Elbert             CO   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Aug 9, 3:41 PM MDT, 46 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
341 PM MDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     Tstm Wnd Gst     2 NW Sterling           40.65N 103.25W
08/09/2025  M58 MPH          Logan              CO   Mesonet

0237 PM     Hail             3 W Cedar Point         39.36N 103.87W
08/09/2025  M1.00 Inch       Elbert             CO   Public

            Report from mPING: Quarter (1.00 in.).

0240 PM     Hail             7 W Cedar Point         39.35N 103.96W
08/09/2025  M1.00 Inch       Elbert             CO   Trained Spotter

            Measured with digital calipers.

0307 PM     Hail             3 SW Cedar Point        39.31N 103.84W
08/09/2025  E1.00 Inch       Elbert             CO   Public

            Report from mPING: Quarter (1.00 in.).

0326 PM     Hail             5 SSW Cedar Point       39.28N 103.83W
08/09/2025  M1.00 Inch       Elbert             CO   Storm Chaser

            Report via SpotterNetwork.

&&
Local storm report, Aug 9, 4:01 PM MDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
401 PM MDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     Hail             1 WNW Limon             39.27N 103.72W
08/09/2025  M1.00 Inch       Elbert             CO   Storm Chaser

0359 PM     Hail             7 S Cedar Point         39.26N 103.85W
08/09/2025  E1.75 Inch       Elbert             CO   Public

            Report from mPING: Golf Ball (1.75 in.).

&&
Local storm report, Aug 9, 4:11 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
411 PM MDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     Hail             6 W Limon               39.23N 103.79W
08/09/2025  E1.50 Inch       Elbert             CO   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

0404 PM     Hail             6 S Cedar Point         39.26N 103.85W
08/09/2025  M2.00 Inch       Elbert             CO   Trained Spotter

            Report from mPING: Hen Egg (2.00 in.).

0408 PM     Hail             7 SW Limon              39.21N 103.79W
08/09/2025  E1.00 Inch       Elbert             CO   Public

            Report from mPING: Quarter (1.00 in.).

0409 PM     Hail             6 W Limon               39.23N 103.79W
08/09/2025  E2.00 Inch       Elbert             CO   Public

            Report from mPING: Hen Egg (2.00 in.).

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 1:31 PM MDTSpecial Weather StatementBOUArapahoe, Douglas29 min
Aug 9, 2:18 PM MDTSevere Thunderstorm WarningBOULogan, Weld42 min
Aug 9, 2:22 PM MDTSevere Thunderstorm WarningBOUElbert38 min
Aug 9, 2:27 PM MDTSpecial Weather StatementBOUArapahoe48 min
Aug 9, 2:51 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan39 min
Aug 9, 2:56 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington49 min
Aug 9, 2:58 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln47 min
Aug 9, 3:02 PM MDTSevere Thunderstorm WarningBOUAdams, Washington43 min
Aug 9, 3:26 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan, Phillips, Sedgwick49 min
Aug 9, 3:37 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln38 min
Aug 9, 3:42 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams, Morgan, Washington48 min
Aug 9, 4:08 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan, Phillips, Washington52 min
Aug 9, 4:14 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUElbert, Lincoln46 min
Aug 9, 4:54 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington36 min
Aug 9, 4:59 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln33 min
Aug 9, 5:02 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick, Washington23 min
Aug 9, 5:04 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington15 min
Aug 9, 5:06 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington25 min
Aug 9, 5:15 PM MDTAreal Flood AdvisoryBOULogan, Phillips, Washington3 hr
Aug 9, 5:19 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln41 min
Aug 9, 5:48 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUElbert, Lincoln42 min

Nearby

Tornado Warnings in Colorado, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.